# SDR CHIR20130811001

- Difficulty date: August 11, 2013
- Submitted: August 11, 2013
- Operation: General aviation
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 14,216 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 414S110435
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPPORTUNITY INSPECTION OF THE AIRSTAIR DOOR CABLE PULLEY AT BS 160,  NOTED THAT THE WEB & CAP WERE MOVING .0937 WHILE OPENING AND CLOSING THE DOOR.  FURTHER INSPECTION REVEALED 2 CRACKS ON INBD CAP ANGLE IN AREA OF THE LOCK FASTENERS.  BS 160, RBL 45, WL 22.  CRACK LENGTH APROX 2 INCHES TOTAL.  THE CRACKS WERE REPAIRED.
